my sister had knee replacement surgery a month and a half ago. she was give vicodin, oxycontin and percocet for the pain. she still cannot eat or hold anything on her stomach. she cannot sleep and has constantly throws up some type of fluid. she also says that her sense of smell has gotten so bad that she smells the lead in the water, etc., she has also lost over 50 lbs. she has been taken to the emergency room twice where they gave her i.v.s in her arm for her dehydration and sent her back home only telling her to try to eat food. please help me as i know there is something else wrong with her. she has stopped taking those meds a few days after or just before she left rehab. because she did not like the feeling it gave her. please assist as soon as possible...
The symptoms from the narcotics should be gone by now. Was she given all those at once? If so she may have done some damage to her liver even though it was a short time. She needs to seek out a god GI doctor and be checked because that doesn't sound right. She needs to try and drink at least for now, she can try some Gatorade that has alot of electrolytes in it and would help keep her system balanced. She shouldn't push the food to much until she can handle the Gatorade, she can also try a drink called Boost it has alot of vitamins in it and is similar to carnation breakfast. Please get her to a gastroenterologist soon but in the mean time try those drinks if available where you are. She really needs a pro in this one, tell her to be firm with the doctor ad insist on having a scope done to check for damage. Don't want to alarm you but she is going to do some damage to her esophagus with all the vomiting I know I did and I am going for more testing in Boston Mass tomorrow. She mus be so uncomfortable. One of the best nausea meds is Zofran. I take 8mg every 8 hours that is the max. right now. If she can't keep the pills down then she might want to try the Compazine supository's they help too until her system settles. Good luck hope I helped some I will keep her in my prayers and thoughts keep me updated if I can help further. marjorie zych
The meds should be gone from her system. it sounds like what I went through a couple weeks ago. My Gallbladder was enlarged and i was soooo sick. Couldn't keep anything down, smells made me sick ect. The Dr. in the ER missed this fact and by the time it was discovered they couldnt do the surgery laproscopicaly they had to cut me like a fish which makes for a larger bill and longer recovery. I'd insist on a scan of the Gallbladder ASAP. Best wishes hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Scared. I have been taking vicodin and percocet for two and a half months due to a pulled disc in my
Posted 10 May 2011 • 1 answer
Posted 15 Mar 2012 • 1 answer
Posted 7 Apr 2012 • 2 answers
Posted 13 Sep 2014 • 2 answers
Posted 21 Sep 2017 • 0 answers